Site reactions


#1

Does anyone else get really large site reactions to the injections on thier arms? Mine is as large as my open hand, red and hot. It really hurts.

Dawn


#2

I have talked to shared solutions and to both Nueros and they are
sending an in-home nurse to train me. I even showed the welts to my
pharmasist and they said “site reaction”. I was told by the Copaxone
people that I may have a reaction to copaxone about a month in and
this is what it is. After my “big” systemic reaction to allergy shots
and three trips to the ER for that and an epi pen shot (back in
August) I am just a little nervous about how big and itchy all the
welts, arm, leg, side and tummy are getting. I am also having
horrible side effects from the Cymbalta, insomnia, shaking (Even in
my sleep), nausia and just sort of spacey. It got really bad when we
upped from 20mg to 30mg so I backed off back down to 20mg in the
mornings. My asthma has kicked up and I am using my inhaler again
(yucky time of the year for me). We all have colds and runny noses
here.

I liked the copaxone, but heck it’s like getting bitten by a giant
spider every day and spending days itching and on Benadryl. I am not
a whimp. It hasn’t stopped me yet. I am just suffering a bit and it’s
making things hard on my whole family. I don’t like being sat on (my
lap) or even touched anymore, it just hurts.

I know it takes time. I just wish I could find some peace of mind
about all of this and meds that don’t make me feel so much worse. But
I also don’t want another exacerbation.

Ackkkk I am rambling. I am listening to Mindfull Meditation tapes at
night to keep me in the moment and in a positive state of mind. They
really do help my moods. I am reading the “Gold Coast” diet book and
love it, as well as the swank diet. All whole foods, cut the trans
fats, saturated fats, flour, sugar and chemicals for processing. My
son’s teacher tried to sell me Vemma. So not wanting everyone around
me telling me I need to get born again and go on mangosteen.

Dawn


#3

Personally I continued to have these site reactions and otherwise was not responsive to copaxone (caused many increased lesions). Some of the welts required wound care in my case. There was a discussion about this on one of my MS sites so it is a known issue. Some people suggested using different site areas and that many did not use arms despite recommendations that we alternate our sites including our arms.

note: I no longer tolerate and am not on copaxone or any shot at this time.


#4

Personally I continued to have these site reactions and otherwise was not responsive to copaxone (caused many increased lesions). Some of the welts required wound care in my case. There was a discussion about this on one of my MS sites so it is a known issue. Some people suggested using different site areas and that many did not use arms despite recommendations that we alternate our sites including our arms.

note: I no longer tolerate and am not on copaxone or any shot at this time.


#5

Personally I continued to have these site reactions and otherwise was not responsive to copaxone (caused many increased lesions). Some of the welts required wound care in my case. There was a discussion about this on one of my MS sites so it is a known issue. Some people suggested using different site areas and that many did not use arms despite recommendations that we alternate our sites including our arms.

note: I no longer tolerate and am not on copaxone or any shot at this time.


#6

knightshotter ms-cpt2771@lists.careplace.com wrote: